RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1998 Volume 53, Issue 1(319), Pages 207–208 (Mi rm23)

This article is cited in 5 papers

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Functional identities in prime rings

M. A. Chebotar

Tula State University

MSC: 16N60, 16R10

Accepted: 05.02.1997

DOI: 10.4213/rm23


 English version:
Russian Mathematical Surveys, 1998, 53:1, 210–211

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025